MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number 5237012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported an issue with his infusion set.He had inserted a new infusion set last night and went swimming in the morning of this report and had disconnected from the pump at that time.The patient reconnected to his pump after swimming then took a shower.His blood glucose level started to increase, and he noticed that insulin was not being delivered to his body.He observed that the infusion set detached from the base, at the site connector.The site was at the right abdomen and the pump was worn on the right side of his hip with the belt clip.The infusion was in use for less than 24 hours.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key8295679
Report Number8021545-2019-00108
Device Sequence Number16679708
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5237012
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/01/2019
Patient Sequence Number1